# SDR GAJA01.04.21.01

- Difficulty date: January 4, 2021
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N31932
- Make and model: Piper PA-31-350
- Aircraft serial: 317405144
- Aircraft time: 10,297 hours
- System (JASC): 3418 · Stall Warning System
- Part: Detector
- Condition: Failed
- Location: Wing Lift
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STALL WARNING HORN ACTIVATED IN STRAIGHT AND LEVEL FLIGHT, PILOT CONTINUED NORMAL OPERATIONS AND LANDED SAFELY.  UPON TROUBLESHOOTING, FOUND LIFT DETECTOR (ON-WING) TO HAVE INTERNALLY FAILED.  REPLACED LIFT DETECTOR, ALL CHECKS GOOD.
